Ask The Doctors: October 2011

0
I take three different blood pressure medications-six pills total-every day. They are isosorbide mononitrate, amlodipine, and atenolol. They seem to do a good job bringing down my blood pressure, but before my 6 p.m. atenolol and then later before my 10 p.m. amlodipine, my blood pressure shoots up. Im worried about carrying an elevated blood pressure for much of the evening. I know it goes up in the early hours before I wake up, too. What can you tell me about how these fluctuations are affecting my health? My doctor says I shouldnt worry. And is it possible to keep the blood pressure under control 24 hours a day?
To continue reading this article you must be a paid subscriber

Subscribe to Heart Advisor

Get the next year of Heart Advisor for just $20. And access all of our online content - over 2,000 articles - free of charge.
Subscribe today and save 38%. It's like getting 5 months FREE!

LEAVE A REPLY

Please enter your comment!
Please enter your name here